MAUDE Adverse Event Report: Medline Industries, LP Medline; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY

Medline Industries, LP Medline; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Catalog Number MPH3540
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "the evencare glucometer (mph3540) started showing a low battery indicator a few days ago.They have changed the battery multiple times and continue to receive the same low batter indicator on the screen before the unit shuts off.They are unable to use the meter.Could not resolve.".
 
Additional Manufacturer Narrative
The report states, "the evencare glucometer (mph3540) started showing a low battery indicator a few days ago.They have changed the battery multiple times and continue to receive the same low batter indicator on the screen before the unit shuts off.They are unable to use the meter.Could not resolve." customer reported, "the item will not hold a charge.We exchanged the battery three times and it still won¿t power the device.We got the device out of circulation and has not been used since it hasn¿t worked." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50882090
Report Number1417592-2026-49645
Device Sequence Number10707816
Product Code CGA
UDI-Device Identifier10884389831199
UDI-Public10884389831199
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPH3540
Device Lot Number10884389831199
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale